# SDR LR7A02031

- Difficulty date: April 29, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 23,615 hours, 13,280 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Hss 188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0503 FOUND FS 1091 LH UPPER HORIZONTAL STAB SKIN CRACKED AT HSS 188, WL 285.REPAIRED IAW SRM SMP 583 55-20-06.  NR 0057.
